# SDR 95ZZZX1830

- Difficulty date: March 30, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Pwa PT6A65B
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Sleeve
- Part number: 3022872
- Condition: Corroded
- Location: Pump Housing
- Component: 310199201
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

PART WAS RECEIVED BY THE PARTS DEPARTMENT AND DURING VISUAL INSPECTION, THE SLEEVE WAS FOUND CORRODED.
